# SDR CA041220003

- Difficulty date: December 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,854 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: MS24171D1
- Condition: Shorted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING PROCESS, GEAR REQUIRED 2 ATTEMPTS FOR EXTENSION. MAINTENANCE FOUND THE LANDING GEAR RELAY, WAS PITTED INTERNALLY PROVIDING INTERMITTENT CONTACTS.THIS OPERATOR HAS EXPERIENCED NUMEROUS FAILURES AT OR ABOVE 8000 HOURS TSN ON THESE RELAYS. AS A RESULT, THE RELAY WAS HARDTIMED AT 5000 HOURS WITH (TO DATE) GOOD SUCCESS. THIS RELAY FAILED AT APPROX 3700 HOURS TSN. THEREFORE, THE HARDTIME FOR THIS FLEET SHALL BE ESCALATED TO 3000 HOURS.
